# SDR SWAA2025081494260

- Difficulty date: July 22, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB THRESHOLD WEB ACB BS 787 TO 847 RBL-33.  REMOVED AND REPLACED ACB SUBTHRESHOLD WEB IAW SRM 51-40-02 AND DWG 146A8340 ID:0012 REV: C.
